# SDR CALA2025030502597

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 98,410 hours, 13,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 4L NOT ARMING PROPERLY FOUND AND REMOVED DEBRIS FROM THE GIRT BAR LOCK. CHECKED ARM FUNCTION OKAY. REF AMM 25-66-01.
